... I take 16mg suboxone daily. recently was taken off klonopin(4mg daily) and changed to vistaril 50mg twice daily. the vistaril worked great for a while, for my severe panic disorder, but now isnt doing anything. is there anything out there that i can suggest to my doc, that is safe to take with the suboxone? thanks and God bless!
25 Feb 2012
I have had fairly good luck with Inderal 20 mg three times a day. This was originally a blood pressure medication so if you have problems with your blood pressure being low this might not be a medication for you. I do have low blood pressure, but the above dose has not caused my blood pressure to bottom out. I does have the side effect of making me feel tired within an hour of taking it, but that has also lessened over the past couple of weeks. You might suggest this general beta-blocker. Hope this helps.
25 Feb 2012
hi swamp_rat69,im not sure how long you have been on sub or kpins,and now vistaril. you need to sit down with your doc and tell him whats going on with you and that the vistaril is not helping.im on sub and xanax and give urines all the time.not to mention i go to counseling weekly.i friended you if you would like to correspond privately friend me back.as far as recommending a different drug Im not a doctor and would never do that.but maybe i can suggest how to talk to your doctor...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have Aggressive ADHD & OCD recently dx with form of bipolar and had addiction prob to opiates clean now almost 5 years still on suboxone ...
6 answers • 2 May 2011
... panic attack is severe and for sleep I'm on halcion .25mg 1 sometimes 2 if I can't sleep. I am also on suboxone for my heroin addition. ...
4 answers • 16 Jul 2012
I just got in this new doctors' office and I let them know that I had been out for two days(I was taking 2 to 3 1mg klonopin per day) and they ...
8 answers • 30 Oct 2012
I have neen on xanax for around 10 years and have severe anxiety, panic disorder, and depression. I am not familiar with vistaril. Does it give you a ...
1 answer • 21 May 2013